# SDR CA120529001

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 1 hours
- Engine: Ge CF343A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Separated
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) PASSAGER DOOR DEPARTED IN FLIGHT. INVESTIGATION TEAM HAS RETURNED FROM THE ACCIDENT SITE. THE ACFT DAMAGE AND GOLF COURSE, WHERE THE PASSENGER DOOR LANDED, WAS SURVEYED BY THE INVESTIGATION TEAM. ADDITIONAL DOOR REMAINS WERE FOUND AT THE GOLF COURSE. THE INNER DOOR MANUAL PULL UP HANDLE HAS NOT BEEN LOCATED.  THE NTSB HAS RECLASSIFIED THIS OCURENCE AS AN ACCIDENT DUE TO SUBSTANTIAL DAMAGE TO THE DOOR AND FUSELAGE.  THE ACFT REMAINS UNDER FAA QUARANTINE AS INTEGRITY CHECKS OF THE PASSENGER DOOR WARNING SYS IS ONGOING.  RECEIVED A REPORT THAT 5194 LOST ITS DOOR AFTER TAKEOFF FROM BASE AT ABOUT 4000 FT.   THE ACFT LANDED UNEVENTFULLY.  ACFT IS PRESENTLY AT BASE, INSIDE THE HANGAR.  THE DOOR HAS NOT BEEN FOUND YET BUT IT IS BELIEVED TO HAVE BEEN LOST IN A POPULATED AREA.  FSR IS ENROUTE TO ASSIST. MORE TO FOLLOW.  ACFT AT BASE, INSIDE HANGAR.  THE ACFT HAS BEEN ROPED OFF, AND SIGNS INSTALLED NOT ALLOWING ACCESS.  DOOR HAS NOT BEEN FOUND, OR REPORTED FOUND AS YET.  PILOT REPORTED TAKING OFF, HEADING NORTH, AT 2 MINUTES SE OF AIRPORT, THE PASSENGER DOOR DEPARTED THE ACFT AROUND 3000 FT AGL. PILOT CONFIRMED HE WAS OVER POPULATED CITY WHEN THE INCIDENT OCCURRED, BUT WAS UNAWARE OF WHICH CITY.  BROWARD SHERIFFS OFFICE REPORTED NO 911 CALLS FOR FALLING OBJECTS IN THE NEXT HOURS AFTER THE INCIDENT. ACFT LANDED SAFELY AT AIRPORT.
